Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Topological Hochschild homology of number rings


Authors: Ayelet Lindenstrauss and Ib Madsen
Journal: Trans. Amer. Math. Soc. 352 (2000), 2179-2204
MSC (2000): Primary 19D55; Secondary 13D03, 19D50, 55Q52
Published electronically: February 16, 2000
MathSciNet review: 1707702
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We calculate an explicit formula for the topological Hochschild homology of a discrete valuation ring of characteristic zero with finite residue field. From this we deduce the topological Hochschild homology of global number rings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 19D55, 13D03, 19D50, 55Q52

Retrieve articles in all journals with MSC (2000): 19D55, 13D03, 19D50, 55Q52


Additional Information

Ayelet Lindenstrauss
Affiliation: Department of Mathematics, Indiana University, Bloomington, Indiana 47405
Email: ayelet@math.indiana.edu

Ib Madsen
Affiliation: Department of Mathematics, Aarhus University, DK-8000 Aarhus, Denmark
Email: imadsen@imf.au.dk

DOI: http://dx.doi.org/10.1090/S0002-9947-00-02611-8
PII: S 0002-9947(00)02611-8
Received by editor(s): December 18, 1997
Published electronically: February 16, 2000
Article copyright: © Copyright 2000 American Mathematical Society